# SDR DALA2023120509959

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-213
- Aircraft serial: 8078
- Aircraft time: 17,995 hours, 7,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3038 CRACK SHEAR PLATE STR 23 R BTW FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE PER A321 SRM 51-72-11-911-001, AND A321 SRM 51-42-11. (0095472)
